# SDR JGVR20250320002

- Difficulty date: March 20, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 14,368 hours, 9,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED AREAS OF CORROSION LOCATED ON UPPER EXTERIOR FUSELAGE SKIN IN ZONE 254, PERFORMED NDT, AND REPORTED FOR REPAIR DISPOSITION. REPAIRED AREAS PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT BY CLEANING, TREATING, AND PRIMING AREAS.
